# SDR ASAA2021060635062

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 34,331 hours, 9,875 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 21358
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 24,698 hours, 7,591 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING CONT CAB TEMP WENT FROM 20-50+ WHILE BEING COMMANDED TO COLD. GROUNDED - YES. ACCOMPLISHED BITE TEST REF B737-800 AMM 21-61-00-700-806-002 NO FAULTS NOTED, REMOVED AND REPLACED CONT CABIN TRIM VALVE REF AMM 21-61-21 DO TO HISTORY.
